# SDR IPXA2023032898603

- Difficulty date: March 23, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N616UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64262
- Aircraft time: 15,139 hours, 2,277 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Unknown
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*A/C WAS OOS* RH HORIZONTAL OUTBOARD UPPER T CHORD CRACK REMOVED REPLACED UPPER CHORD PER SRM 51-40-02. FOR THE RIGHT HORIZONTAL TIP FOURTH RIB FROM FORWARD HAS A CRACK PROTRUDING INTO RIVET HOLE SEE BARCODE T3F18E000QWDL. FOR THE RIGHT SIDE TRAILING EDGE ASSY CRACKED UPPER AND LOWER SIDES SEE BARCODE T3F18E000QWDM. FOR THE EO-86338-REQ1 (RIGHT HORIZONTAL STABILIZER TIP CAP RIB CRACK - PERMANENT REPAIR) SEE BARCODE T3F18E000R0P5. FOR THE  EO-86345-REQ1 (RIGHT HORIZONTAL STABILIZER TIP FAIRING - TEMPORARY REPAIR) SEE BARCODE T3F18E000R14P. FOR THE EO-86305-REQ1 (RIGHT HORIZONTAL STABILIZER OUTBOARD TRAILING EDGE WEDGE CHANNEL CRACK REPAIR - PERMANENT REPAIR) SEE BARCODE T3F18E000R2NY.
